# SDR AALA201812059015

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 11,427 hours, 4,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PER CARD 2735 AT A-CHECK, EMERGENCY POWER SUPPLY UNIT BATTERIES NEEDED TO BE REPLACED. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
